Courbes elliptiques et symboles modulaires
Séminaire Bourbaki : vol. 1971/72, exposés 400-417, Séminaire Bourbaki no. 14  (1973), Talk no. 414, p. 277-294
@incollection{SB_1971-1972__14__277_0,
     author = {Mazur, Barry},
     title = {Courbes elliptiques et symboles modulaires},
     booktitle = {S\'eminaire Bourbaki : vol. 1971/72, expos\'es 400-417},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {14},
     year = {1973},
     note = {talk:414},
     pages = {277-294},
     zbl = {0276.14012},
     mrnumber = {429921},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1971-1972__14__277_0}
}
Mazur, Barry. Courbes elliptiques et symboles modulaires, in Séminaire Bourbaki : vol. 1971/72, exposés 400-417, Séminaire Bourbaki, no. 14 (1973), Talk no. 414, pp. 277-294. http://www.numdam.org/item/SB_1971-1972__14__277_0/

[1] A. Atkin, J. Lehner - Hecke Operators on Γo(N) , Math. Annalen, Bd. 185, n° 2 (1970), 134-160. | Zbl 0177.34901

[2] B. Birch - Elliptic Curves : A Progress report, Summer conference on number theory sponsored by the Amer. Math. Soc. at Stony Brook (1971). | MR 314845 | Zbl 0214.19801

[3] H. Heilbronn - Average Length of a class of Continued Fractions, Abh. aus Zahlentheorie und Anal., London, Plenum. | Zbl 0212.06503

[4] J. Igusa - Kroneckerian Models of fields of elliptic modular functions, Amer. J. of Math., 81 (1959), p. 561-577. | MR 108498 | Zbl 0093.04502

[5] Y. Manin - Points paraboliques et fonctions zêta des courbes modulaires [en russe], Izv. Akad. Nauk, 36 (1972), p. 19-66. | MR 314846 | Zbl 0243.14008

[6] A. Ogg - Elliptic Curves and Wild Ramification, Amer. J. of Math, 89 (1967), p. 1-21. | MR 207694 | Zbl 0147.39803

[7] A. Ogg - Rational Points on certain elliptic modular curves, (à paraître). | Zbl 0273.14008

[8] J.-P. Serre - Abelian l-adic representations and elliptic curves, New York, Benjamin, 1968. | MR 263823 | Zbl 0186.25701

[9] G. Shimura - Introduction to the Arithmetic Theory of Automorphic Functions, Math. Soc. Japan, 11 (1971), Princeton Univ. Press. | MR 314766 | Zbl 0221.10029

[10] B. Mazur and H.P.F. Swinnerton-Dyer - The p-adic L-series of elliptic curves, (en préparation).

[11] A. Weil - Über die Bestimmung Dirichletscher Reihe durch Funktionalgleichungen, Math. Ann., 168 (1967), p. 149-156. | MR 207658 | Zbl 0158.08601